# SDR ASOA2014112511767

- Difficulty date: October 30, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,083 hours, 28,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 439-473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK SEGMENT FROM BS 439 - 473.15 CORRODED.  REMOVED AND REPLACED THE  SEAT TRACK IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
